

FEBRUARY 27 • NAIROBI, KENYA



Introduction



Welcome to East Africa Regional Conference 2021!!

EARC brings together hundreds of students, young professionals, leaders and various experts from across the continent, to debate critical issues and propose free market based solutions, offering a memorable experience. You are here because you believe in striving for a freer Africa and therefore part of Africa's future leaders who are committed to steering social change across Africa.

Throughout this conference, you will hear from inspiring and seasoned speakers, who shall share insights on key issue topics that address our current realities. You shall also have a chance to participate and share thoughts on solutions to issues bedeviling the continent, network and make new friends!

No one will move Africa forward except us. It is time to identify the wrongs and make a difference. Join us as we drive excellent discussions around policy issues in Africa, steer way forward and lead the continent to prosperity through the ideas of freedom, free markets, tolerance and entrepreneurship. We hope that you will join us in making the most of this intellectually-challenging experience and be inspired to be the best advocate for liberty!

Date: Saturday, 27 February, 2021

Venue: Jubilee Hall, Catholic University of Eastern Africa, Nairobi, Kenya

Time: 8:00am EAT



PROGRAM STRUCTURE



8:00 - 8:45 AM - Registration

8:45 - 9:10 AM - Opening Remarks | CUEA and an Overview of African Activities on a slideshow

Panel Session 1: Our Success Stories: How SFL Leaders/Alumni Are Changing the World

Duration: 30 minutes Time: 9:10 - 9:40 am

Speakers:

(i) Oluwafemi Ogunjobi, African Programs Associate, Students For Liberty

(ii) Winfred Nduati, Head of Programs, LOLA Kenya

(iii) Musila Muoki, Co-founder, Liberty Sparks, Kenya

(iv) Shadrack Abala, Country Director, Liberty Sparks Kenya

9:40 - 9:45: [5-MINS SHORT BREAK]

Keynote Session 1: TECH LIBERTY: Decentralizing Business Systems with Blockchain Technology

Duration: 40 minutes Time: 9:45 - 10:25 AM

Speaker: Frank Deya, Community Manager, Bitzlato Africa

10:25 - 10:35 AM - Explaining the modalities of the Audience Debate Session - Modester Lynn, Coordinator, SFL Kenya

10: 35 - 11: 00 AM - Networking Session

Discourse: Mental Health & Individual Liberty - Resolving increased gruesome murders & suicide by troubled youth

Duration: 40 minutes Time: 11:00 - 11:40 AM

Speakers:

(i) Selina Apinde, Coordinator, SFL Kenya (Moderator)

(ii) Onyango Otieno, Poet, Writer. Mental Health Advocate, co-founder of Fatuma's Voice Foundation

(iii) Wanjiku Thiga, Development Communications Specialist

11:40 - 11:50 - Health Break



Panel Session 2: Big Government - Does Kenya need a big government?

Discussing BBI proposed increase of political leaders and offices

Duration: 40 minutes **Time**: 11:50 - 12:30 PM

Speakers:

(i) Charles Nyakumbo - Moderator

(ii) Burugu Babu, Public Policy Analyst

(iii) Edwin Kimani, International Trade, Tax Lawyer

(vi) Linda Kavuka, International Trade Lawyer, Director of African Programs, Students For Liberty

12:30 - 12:50: PHOTO SESSION

12:50 - 1:50: LUNCH HOUR

Panel Session 3: Free Market Revolution - Africa's Economy Post-COVID: E-Commerce, COVID-19 Vaccines and International

Value Chains

Duration: 40 minutes Time: 1:50 - 2:30 PM

Speakers:

(i) Linda Kavuka - (Moderator) International Trade Lawyer

(ii) Olumayowa Okediran, Futurist, Director of International Programs, SFL

(iii) Alex Njeru, Policy Engagement Officer

(iv) Edwin Kimani, International Trade, Tax Lawyer

(v) Kasmil Gago, Information & Communications Technology Expert. Kenya.

Audience Debate Session: Technical Skills attract job opportunities than college degrees

Duration: 40 minutes Time: 2:30 - 3:10 PM

Moderator: Selina Apinde, Coordinator, SFL Kenya

Judges:

(i) Joyce Mbogo, President, Ladies of Liberty Alliance (LOLA), Kenya

(ii) Oluwafemi Ogunjobi, Freelance Journalist, African Programs Associate, SFL

(iii) Kasmil Gago, Information & Communications Technology Expert. Kenya.



3:10 - 3:15: SHORT BREAK [TRIVIA]





Panel Session 4: Toxic Masculinity & Depression: Are men clothing their depression in the name of masculinity?

Duration: 40 minutes Time: 3: 15 - 3:55 PM

Speakers:

(i) Modester Lynn, Coordinator, SFL Kenya (Moderator)

(ii) Onyango Otieno, Poet, Writer. Mental Health Advocate, co-founder of Fatuma's Voice Foundation

(iii) Edam Shem, Regional Coordinator, SFL Uganda & Sudan

(iv) Zipporah Gitahi, Business Consultant, Mental Health Advocate

3:55 - 4:30 PM - SHORT BREAK TO REFRESH

Panel Session 5: Freedom of Speech & Assembly - On Elections and Public Protests

Duration: 30 minutes Time: 4:30 - 5:00 PM

Speakers:

(i) Alex Njeru, Policy Engagement Officer

(ii) Olumayowa Okediran, Futurist, Director of International Programs, SFL

(iii) Oluwafemi Ogunjobi, Freelance Journalist, African Programs Associate, SFL

(iv) Zaina Kombo, Coordinator, Africa Security Sector Network, HAKI Africa.

(v) Bua Oscar, National Coordinator, SFL Uganda

5:00 - 5:10 PM - Vote of Thanks

5:10 PM - DEPARTURE

Queries?

For any queries regarding the conference, please contact us without hesitation at africa@studentsforliberty.org

Connect. Engage with us!

For more updates on **#EARC21**, find us on social networks and connect with thousands of young libertarians.

Conference Website: https://studentsforliberty.org/africa/blog/event/east-africa-regional-conference/

Facebook: https://facebook.com/africansfl
Twitter: https://twitter.com/AfricansFL
Instagram: https://instagram.com/africansfl
Website: www.studentsforliberty.org/africansfl



